advertisement
Question
Posted by: TJ | 2004/01/13

FROM INJECTION TO PILL

Thank you for your reply on Question 12776. With reference to your reply thereof. After I had the injection my period was 10 days in November and 4 days in December. As I mentioned I started going onto the pill on the first day of my last period which was in December. Since this is my first month on the pill, I haven't had a period since +/- 18th of December, which was the last day of my last period. As mentioned, I started taking the pill on the 15th (the first day of my last period) and now only have one left to take tonight.
Should I expect my period to return to normal by next month? I couldn't have been pregnant before I had the injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most women would have a period by the end of the placebo pills. If this does not happen, I would suggest that you check a pregnancy test. If this is negative, it may just be an adjustment to the pill and you could wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement